# SDR DXTA2023112910172

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N806QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000029
- Aircraft time: 3,670 hours, 2,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: H0007
- Condition: Faulted
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LAV EMER LIGHT DOES NOT ILLUMINATE WITH POWER ON CHECKLIST PER AOM. INSPECTED ALL LIGHT CONNECTIONS & WIRING ASSOCIATED WITH EMER TOILET PATH WIRING . REF WDM 33-50-01. NO DEFECTS NOTED.  NOTICED FUSE H0007 HAD MIGRATED OUT SLIGHTLY. PUSHED FUSE BACK IN & LIGHT CHECKED GOOD. AFTER A SHORT TIME NOTICED FUSE  MOVED SLIGHTLY AGAIN.  SUSPECT FUSE BLOCK TO BE THE PROBLEM.  AFTER FURTHER INSPECTION & TROUBLESHOOTING NOTICED FUSE H0007 TO HAVE A WORN SPADE COMPARED TO A NEW FUSE.  INSTALLED NEW H0007 FUSE IAW SPM 33-50-15. LIGHTING CHECKS GOOD.
